# SDR A6WA201441940

- Difficulty date: September 8, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 25,877 hours, 25,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST ORANGE FLOOR TRACK LIGHT STRIP MISSING.  PLACARDED & PLACED ON MEL.
